# SDR HNAA2013122500638

- Difficulty date: December 25, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 61,417 hours, 68,721 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5703477591630101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC QTY SLOWLY DROPPED.  ISOLATION LIGHT ILLUMINATED FOR APPROX 2 MINUTES, THEN EXTINGUISHED.  ENGINE DRIVEN PUMP CAUTION LIGHT ILLUMINATED AND REMAINED ON.  INSPECTED AND FOUND NR 2 ENGINE HYDRAULIC PUMP LEAKING.  R & R PUMP IAW 72-00-04L.  ALSO, R & R CASE DRAIN FILTER IAW 29-12-03R.  SERVICED HYDRAULICS AND BLED SYSTEM.  OPS AND LEAKED CHECKED GOOD.
